# SDR ASAA2014022206942

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,796 hours, 7,419 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION MISSING ON MCDU MENU PAGE.  ACFT GROUNDED. QRH PROCEDURE FOLLOWED, SAT SELECTION RESTORED.
